MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW PI PICC KIT: 2-L 5.5 FR X 55 CM; CATHETER,INTRAVASCULAR,THERAPE

ARROW INTERNATIONAL INC. ARROW PI PICC KIT: 2-L 5.5 FR X 55 CM; CATHETER,INTRAVASCULAR,THERAPE
Model Number IPN056678
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The spring wire guide was bent in multiple places out of the package.Another wire was obtained to continue with procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PI PICC KIT: 2-L 5.5 FR X 55 CM
Common Device Name
CATHETER,INTRAVASCULAR,THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11683326
Report Number1036844-2021-00061
Device Sequence Number11801647
Product Code LJS
UDI-Device Identifier10801902167672
UDI-Public10801902167672
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K153487
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/31/2021
Device Model NumberIPN056678
Device Catalogue NumberASK-45552-MHBS
Device Lot Number23F20H0030
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date04/18/2021
Supplement Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1